MAUDE Adverse Event Report: KARL STORZ IMAGING CCU,MODULAR,4U-LINK,US

KARL STORZ IMAGING CCU,MODULAR,4U-LINK,US
Model Number TC304US
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the information received, prongs are broken.No injury to patient reported.
 
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Device evaluation: the complaint issue was described as prongs are broken.The customer's complaint was verified.A visual inspection confirmed several spring fingers are broken/missing from the camera receptacle.Evidence of contamination in the camera receptacle, as well as on the camera receptacle pins were also observed.A camera receptacle replacement is required due to the broken pins and contamination.Furthermore, a motherboard replacement is needed due to the contamination found on the camera receptacle pins.The root cause has been determined as damage spring fingers and contamination on the camera receptacle and pins.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
CCU,MODULAR,4U-LINK,US
Common Device Name
CCU,MODULAR,4U-LINK,US
Manufacturer (Section D)
KARL STORZ IMAGING
1 s. los cameros road
goleta, ca 93117
GM  93117
Manufacturer (Section G)
KARL STORZ IMAGING
1 s. los cameros road
goleta, ca 93117
GM   93117
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key24005303
Report Number2027009-2026-00038
Device Sequence Number9215111
Product Code FET
UDI-Device Identifier04048551418123
UDI-Public04048551418123
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTC304US
Device Catalogue NumberTC304US
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/22/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer02/16/2026
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown